Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Have cold, had hay fever, wheezing, dry nose. Taken antihistamines and inhalers. Suggestion?

Hi I have had a cold now for several weeks on and off. It is mainly a head cold and catarrh . I take antihistamines and inhalers daily as I suffer from hayfever and often get very wheezy. My nose feels really dry now and when I blow my nose it feels like its coming from my head and there has been blood in the tissue . I went to myGP a couple of weeks ago and he would not prescribe anything.
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
these are allergies
you dont use decongestants
take montair fxbd
sp tossex 1/2 tsf bd
apply neosporin h eye ointment in nose bd
sea water drops in nose at night
dont use mustard coconut walut groundnut almonds sooya use olive for cooking and application
you can continue for long
but get allergy test done to find cause
Answered: Sat, 13 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor